Prof. Joe Palacios

Área: Algebra
Show contact


He completed his master's degree at the University Paris-Sud (France) and obtained his PhD degree at the University of Liverpool (United Kingdom) in 2015. Since 2016 he has been working at the Instituto de Matemática y Ciencias Afines (IMCA), and is working as a Lecturer at the Universidad Nacional de Ingeniería (UNI) and Universidad Nacional Mayor de San Marcos (UNMSM). His research projects are focused on algebraic cycles and their algebraic, arithmetical and topological aspects.


  • Huamaní, N. B., Mendes de Jesus, C., & Palacios, J. (2019). Invariants of stable maps from the 3-sphere to the Euclidean 3-space. Bull. Braz. Math. Soc. (N.S.), 50(4), 913–932. doi:10.1007/s00574-019-00133-4
  • Palacios, J. (2019). Geometrical symmetric powers in the motivic homotopy category. J. Pure Appl. Algebra, 223(12), 5396–5408. doi:10.1016/j.jpaa.2019.04.004